# SDR UALA2012082704773

- Difficulty date: August 25, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,701 hours, 13,680 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 2828001009
- Part serial: 2121
- Condition: Faulty
- Location: Rt Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

REMOVE RIGHT INBOARD AILERON ACTUATOR FOR LOG 2 AND LOG 3 RIGHT AILERON FLOATING.  REMOVED ACTUATOR PER AMM 27-11-48 STEP1 THROUGH 2F7.  P/N 282800.1009 S/N 2121.
